# SDR DALA2017121408592

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM 2 (AFT EDGE) AT FWD PASSENGER DOOR (L1). CRACKED BEAM 2 (AFT EDGE) WAS REPAIRED PER SRM 52-05 PAR 77 FIG 99.
